Multiplicity of solutions to an elliptic problem with singularity and measure data
MetadataShow full metadata
In this article, we prove the existence of multiple nontrivial solutions to the equation
-∆pu = λ/uγ + g(u) + µ in Ω,
u = 0 on ∂Ω,
u > 0 in Ω,
where Ω ⊂ ℝN is a smooth bounded domain with N ≥ 3, 1 < p - 1 < q, λ > 0, γ > 0, g satisfies certain conditions, µ ≥ 0 is a bounded Radon measure.
CitationGhosh, S., Panda, A., & Choudhuri, D. (2019). Multiplicity of solutions to an elliptic problem with singularity and measure data. Electronic Journal of Differential Equations, 2019(60), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.